On upper and lower limits in measure
Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 127-133
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_48_2_127_133,
author = {C. Goffman and D. Waterman},
title = {On upper and lower limits in measure},
journal = {Fundamenta Mathematicae},
pages = {127--133},
year = {1959},
volume = {48},
number = {2},
doi = {10.4064/fm-48-2-127-133},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-48-2-127-133/}
}
C. Goffman; D. Waterman. On upper and lower limits in measure. Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 127-133. doi: 10.4064/fm-48-2-127-133
Cité par Sources :